Equity dependence structures amid unconventional monetary initiatives

Singh, Amanjot 2018, Equity dependence structures amid unconventional monetary initiatives, Journal of Wealth Management, vol. 21, no. 1, Summer, pp. 57-70, doi: 10.3905/jwm.2018.1.062.

Attached Files
Name Description MIMEType Size Downloads

Title Equity dependence structures amid unconventional monetary initiatives
Author(s) Singh, AmanjotORCID iD for Singh, Amanjot orcid.org/0000-0003-3575-4382
Journal name Journal of Wealth Management
Volume number 21
Issue number 1
Season Summer
Start page 57
End page 70
Total pages 15
Publisher Institutional Investor
Place of publication Minneapolis, Mn.
Publication date 2018
ISSN 1534-7524
Language eng
DOI 10.3905/jwm.2018.1.062
Indigenous content off
Field of Research 1501 Accounting, Auditing and Accountability
1502 Banking, Finance and Investment
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Persistent URL http://hdl.handle.net/10536/DRO/DU:30150406

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Finance
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 9 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Mon, 10 May 2021, 13:00:51 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.